# SDR RRXA99008

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642970319
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING OUTBOARD LOWER FLAP SKIN SURFACE GOUGED BEYOND LIMITS IAW DC-8 SRM AT STA XF 223.  REMOVED DAMAGED BY BLEND-OUT BEYOND LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05731.
